Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Reddish purple, flat rash on the lower side of butt, resembles a bruise post a trip. Will it subside?

Hi, I just came back from the Yucatan, in Playa Del Carmen Mexico. The day after I got home I noticed a rash on the far right lower side of my butt. It is sort of reddish purple, it looks just like a bruise or a burn , but it definitely neither. I never got hurt or bumped into anything and I never got burnt on anything. It is just there, and flat to my skin, not raised. Is there a skin fungus from that area, that could cause a rash like that? My concern is that I want it to go away, and I get scared that it might be permanent or something.
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  463
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
From your description, it seems to be a dermatitis like rash. Such rashes do disappear on their own without any treatment in nearly two weeks. In case the rash is spreading then consult your dermatologist for proper diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor